ADVERTISEMENT
ADVERTISEMENT

Q. I have pain and swelling in my right testicle. Please help.

Answered by
Dr. Madhumati Varma
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 05, 2017

Hi doctor,

I have pain in my right testicle, and it is swollen. I took Nobel tablet 100 mg, and I had relief from pain for 3 to 4 days. But from the fifth day, I again had mild pain. Please suggest any medical treatment for it. I also have kidney stones.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • Do you have a fever? Is the testis hot to touch? Is the testis enlarged? If yes, I suggest you try taking the following antibiotic and painkiller:
  1. Clavamox (Amoxicillin and Clavulanic acid), a week.
  2. Ibrufen, thrice daily, until you have pain.

If it does not improve, then consult a urologist.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Hi doctor,

Thank you for replying. Yes, there is an increase in size. What is the dosage of Clavamox to be take per day?

#

Hi,

Welcome back to icliniq.com.

  1. Clavamox 625 mg, thrice daily for seven days.
  2. Ibrufen 400 mg, thrice for 2 to 3 days.

Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have left testicular pain for the last four years. Can excessive masturbation be the cause?

.. very sad to learn about your problem. But at the same time, it is good to hear that you have done sonographies already. Masturbation is a common cause. I do not recommend medication and try to change your habit. Please stop doing masturbation. Aft...   Read full

What is the most effective treatment for streptococcus pneumonia?

Can Augmentin duo forte be used ... Yes, Augmentin (Amoxicillin and Clavulanic acid) is one of the best oral medications for streptococcal respiratory tract infection ...   Read full

What is the reason for green stool after recovering from pneumonia in a child?

For pneumonia, if Augmentin (Amoxicillin with Clavulanic acid) given, then this medicine tend to cause loose motion with color variation of stool ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.